EconPapers    
Economics at your fingertips  
 

Bayesian Analysis of Econometrics Systems with Discrete Variables and Inequality Constraints

Asli Ogunc (), Dek Terrell () and Carter Hill
Additional contact information
Asli Ogunc: Louisiana State University
Dek Terrell: Louisiana State University

No 834, Computing in Economics and Finance 1999 from Society for Computational Economics

Abstract: In econometric models, sign or inequality constraints on parameters arise in a wide variety of applications. In this paper, we incorporate linear and nonlinear inequality constraints into systems of equations with both discrete and continuous variables serving as the dependent variables. The posterior sample is generated using Gibbs and Metropolis algorithms with data augmentation. One illustrative example analyzes the choice between fixed and adjustable mortgage rates with inequality restrictions on the financial and borrower characteristics. A second application focuses on certification and performance of auditors.

Date: 1999-03-01
New Economics Papers: this item is included in nep-ecm
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.bus.lsu.edu/economics/faculty/dterrell/cef99.pdf main text (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.bus.lsu.edu:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf9:834

Access Statistics for this paper

More papers in Computing in Economics and Finance 1999 from Society for Computational Economics CEF99, Boston College, Department of Economics, Chestnut Hill MA 02467 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-31
Handle: RePEc:sce:scecf9:834